Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sur un système linéaire de Terjanian

Tom 182 / 2018

Denis Simon Acta Arithmetica 182 (2018), 331-345 MSC: Primary 11D04; Secondary 11D41, 11A15. DOI: 10.4064/aa170331-10-11 Opublikowany online: 22 January 2018

Streszczenie

In 1989, Terjanian tried to prove the first case of Fermat’s Last Theorem for any odd prime exponent $l$ using cyclotomic units and Hilbert symbols. His proof was incomplete since it relied on a conjecture, named $LC$. He also defined a property $P$ that implies $LC$ and that is phrased simply using linear equations over the finite field with $l$ elements. We prove that this property $P$ is false for almost all prime numbers $l$, and in particular when $l-1$ has a prime factor greater than or equal to $11$.

Autorzy

  • Denis SimonNormandie Univ., UNICAEN
    CNRS, LMNO
    14000 Caen, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek